MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI0930CSFMX
Medical Device Problem Codes Migration (4003); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: " sex: unknown disease name: 9mm direct ccf, davf procedure: planned procedure micro catheter: unknown assist stent: unknown y connector: unknown used coils: 1st coil/optimax 9×30, 2nd coil/optimax 6×20 the physician attempted to deploy the optimax 9×30 as the 1st coil.During deployment, the physician considered that the coil size was large, so he decided to retrieve it.While retrieving the optimax 9×30, the implant coil did not follow, and was unintentionally deployed within the parent vessel.Fortunately, the unintended deployment of the implant coil resulted in the occlusion of the target blood flow as desired.(it will be reported as (b)(4).) after that, the physician chose the optimax 6x20 as the 2nd coil.The physician attempted to deploy the coil within the lesion site, but he finally decided to retrieve it.While retrieving the optimax 6x20, the coil was unraveling.Therefore, the physician used a snare device to retrieve the coil and retrieved it along with the microcatheter, and the procedure was completed.(it will be reported as ya2024-0634.) the procedure did not involve tortuous anatomy.It is unknown whether the pre-use check was performed." incident report form submitted for this complaint indicates that no patient injury was sustained.
 
Additional Manufacturer Narrative
Balt usa reference: (b)(4).An evaluation of the actual complaint sample could not be performed as device was unavailable to be return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f231100509 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key20323015
Report Number3014162263-2024-00081
Device Sequence Number8005444
Product Code HCG
UDI-Device Identifier00818053025266
UDI-Public(01)00818053025266(11)231113(17)281113(10)F231100509
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPTI0930CSFMX
Device Lot NumberF231100509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Initial Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown